Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 291, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 20, 2007, 1:44 PM EDT for Heard County, Meriwether County, Troup County, Georgia. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2007, 1:44 PM EDT (17:44 UTC)
- Expired
- Jul 20, 2007, 2:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Heard County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 2:00 PM EDT | TSTM WND DMG | Franklin, GA | SEVERAL TREES AND SEVERAL POWERLINES DOWN COUNTYWIDE. |
| Jul 20, 2:15 PM EDT | TSTM WND DMG | 3 Sw Hogansville, GA | APPROXIMATELY 20 TREES DOWN IN THE HOGANSVILLE-LAGRANGE AREA. ONE TREE ON HOUSE IN HOGANSVILLE WITH DAMAGE TO THE STRUCTURE. |
| Jul 20, 2:45 PM EDT | TSTM WND DMG | 3 Sw Woodbury, GA | SEVERAL TREES DOWN NEAR REYNOLDS ROAD AND STATE HIGHWAY 85. ONE LARGE TREE BLOCKING ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 11:21 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 201743
SVRFFC
GAC149-199-285-201845-
/O.NEW.KFFC.SV.W.0291.070720T1744Z-070720T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
144 PM EDT FRI JUL 20 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HEARD COUNTY IN WEST CENTRAL GEORGIA
MERIWETHER COUNTY IN WEST CENTRAL GEORGIA
TROUP COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 245 PM EDT
* AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FRANKLIN...MOVING SOUTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARRISONVILLE...WEST POINT...LA GRANGE...HOGANSVILLE...SAINT
MARKS...LUTHERSVILLE...PRIMROSE...GREENVILLE...DURAND...IMLAC AND
WOODBURY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3288 8518 3330 8524 3342 8507 3342 8502
3327 8494 3322 8494 3321 8487 3317 8485
3321 8483 3322 8470 3319 8452 3292 8454
3286 8451
$$2 follow-up statements
000
WWUS52 KFFC 201805
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT FRI JUL 20 2007
GAC149-199-285-201845-
/O.CON.KFFC.SV.W.0291.000000T0000Z-070720T1845Z/
TROUP GA-MERIWETHER GA-HEARD GA-
203 PM EDT FRI JUL 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR HEARD...MERIWETHER AND TROUP COUNTIES...
AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
CORINTH...MOVING SOUTHEAST AT 40 MPH. ANOTHER DEVELOPING SEVERE
THUNDERSTORM WAS LOCATED NEAR ABBOTTSFORD IN TROUP COUNTY...ALSO
MOVING SOUTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOUISE...LONE OAK...LUTHERSVILLE...SAINT MARKS...MOUNTVILLE...
PRIMROSE...STOVALL...WOOSTER...ALVATON...GREENVILLE...DURAND...HARRIS
CITY...GAY...IMLAC...RALEIGH...WARM SPRINGS AND WOODBURY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3288 8518 3330 8524 3342 8507 3342 8502
3327 8494 3322 8494 3321 8487 3317 8485
3321 8483 3322 8470 3319 8452 3292 8454
3286 8451
$$000
WWUS52 KFFC 201821
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 PM EDT FRI JUL 20 2007
GAC149-201828-
/O.CAN.KFFC.SV.W.0291.000000T0000Z-070720T1845Z/
HEARD GA-
218 PM EDT FRI JUL 20 2007
...THE SEVERE THUNDERSTORM WARNING FOR HEARD COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF HEARD COUNTY.
MODERATE RAIN AND OCCASIONAL LIGHTNING CAN BE EXPECTED
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3288 8518 3303 8522 3319 8494 3321 8483
3322 8470 3319 8452 3292 8454 3286 8451
$$
GAC199-285-201845-
/O.CON.KFFC.SV.W.0291.000000T0000Z-070720T1845Z/
TROUP GA-MERIWETHER GA-
218 PM EDT FRI JUL 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR MERIWETHER AND TROUP COUNTIES...
AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
ALVATON...MOVING SOUTHEAST AT 30 MPH. HAIL TO THE SIZE OF QUARTERS
AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. OTHER STRONG TO
SEVERE THUNDERSTORMS WERE MOVING THROUGH TROUP COUNTY INCLUDING THE
LA GRANGE AREA.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HARRIS
CITY...GAY...GREENVILLE...WOODBURY...RALEIGH AND WARM SPRINGS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3288 8518 3303 8522 3319 8494 3321 8483
3322 8470 3319 8452 3292 8454 3286 8451
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:30 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 20, 11:30 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 AM EDT FRI JUL 20 2007 .UPDATE... THE FORECAST WILL BE UPDATED TO REFLECT THE SEVERE THUNDERSTORM WATCH THAT WAS JUST ISSUED. CURRENTLY THERE IS AN E-W ORIENTED LINE OF STORMS ACROSS NORTHERN AL/GA THAT IS STRENGTHENING AND SLOWLY MOVING SOUTHWARD. MOST OF THE ACTIVITY IS STILL OVER AL BUT EXPECTING IT TO GROW INTO NW AND WEST CENTRAL GA THROUGH THE AFTERNOON AND EARLY EVENING. && .PREV DISCUSSION... /ISSUED 530 AM EDT FRI JUL 20 2007/ SHORT TERM /TODAY THROUGH SUNDAY/... MAIN PROBLEM WILL CONTINUE TO BE THE LOW POPS PROGGED BY THE MAV/MET GUIDANCE. GIVEN YESTERDAYS CONVECTION AND THE ISOLATED CONVECTION CURRENTLY GOING ON...THE ATMOSPHERE REMAINS TROPICAL AND UNSTABLE...NOW ADD TO IT THE COLD FRONT MOVING INTO GEORGIA TODAY...LIKELY POPS STILL LOOK GOOD FOR THIS AFTERNOON. LIKELY POPS MAY BE NEEDED IN THE EXTREME NORTH THIS MORNING AS THE CONVECTION CURRENTLY OVER TENNESSEE DRIFTS SOUTHWARD AND COULD BE INTO THE STATE BY DAYBREAK. THE FRONT MOVES INTO CENTRAL GA BY TONIGHT WITH DRIER AIR MOVING INTO NORTH GA ENDING THE PRECIP FROM THE NORTH AND THE SREF DATA IS ALSO IN AGREEMENT. THE NEXT PROBLEM IS THE H5 LOW THAT APPEARS OVER VIRGINIA SATURDAY NIGHT ON THE GFS AND NAM. HOWEVER THE SREF KEEPS A TROUGH OVER THE EASTERN U.S. WITH NO CLOSED LOW. IT IS VERY UNCLIMO FOR THIS CLOSED LOW TO DEVELOP OVER THE MID ATLANTIC SEABOARD IN JULY BUT NOT UNHEARD OF. IF THIS DOES OCCUR IT WILL ALSO POOL COLDER AIR ALOFT...SOME OF WHICH DRIFTS INTO NORTHEAST GA SUNDAY AND THIS COULD BRING A CHANCE OF THUNDERSTORMS TO NORTHEAST GA DURING DAYTIME HEATING. AT THIS POINT WILL ADD A 20 POP IN THE NORTHEAST MOUNTAINS FOR SUNDAY AFTERNOON. PERSISTENCE ON TEMPS TODAY...MAV HAS BEEN WAY TOO WARM PER LOCAL BIAS TABLES. LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE LONG TERM IS A BIT MESSY MODEL-WISE AS THE GFS LIFTS THE H5 LOW NORTHEAST BUT KEEPS A WEAK TROUGH FROM NEW ENGLAND TO SOUTHERN LA...AND THEN RE-DEVELOPS THE H5 LOW OVER WEST VIRGINIA AND DROPS IT TO SOUTHWESTERN NORTH CAROLINA BY FRIDAY MORNING. MREF DATA INDICATES A TROUGH...BUT NO CLOSED LOW. IF THE GFS IS CORRECT...THE PROXIMITY TO THE CLOSED LOW AND THE ASSOCIATED COLD POOL ALOFT WILL KEEP A CHANCE OF CONVECTION THROUGH THE LONG TERM BEGINNING MONDAY. IF THE MREF IS CORRECT AND THE TROUGH STAYS OVER US OR JUST TO OUR WEST THEN WE WILL HAVE A SOUTH TO SOUTHWEST FLOW ALOFT BRINGING UP GULF MOISTURE AND A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. SO EITHER WAY IT LOOKS LIKE THERE WILL BE A CHANCE OF CONVECTION EACH AFTERNOON AND EVENING THROUGH THE LONG TERM. TEMPS WILL REMAIN NEAR CLIMO. AVIATION... AFTER SOME FOG THIS MORNING AT THE NORMAL LOCATIONS DUE TO LOW-LEVEL MOISTURE FROM THURSDAYS RAIN...THE ISSUE FOR THE NEXT 24 HOURS WILL BE THE FRONTAL PASSAGE. BIG PROBLEM FOR TODAY IS TIMING OF THUNDER. GOING FORECAST WITH VCTS AT MOST SITES FOR THE AFTERNOON TO EVENING TIME FRAME LOOKS GOOD...WITH TEMPO THUNDER AND MVFR SKY IN FOR THE MOST CONVECTIVE TIME PERIOD. AS FRONT PUSHES THROUGH...WINDS AT METRO SITES SHOULD SWING AROUND TO THE NORTH AND NORTHEAST BY THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 92 66 90 65 86 / 60 20 10 10 10 ATLANTA 88 68 88 67 86 / 60 20 10 5 10 BLAIRSVILLE 80 58 82 57 81 / 70 20 10 5 20 CARTERSVILLE 85 64 89 61 86 / 70 20 10 5 10 COLUMBUS 95 72 92 69 92 / 50 40 10 5 10 GAINESVILLE 89 66 87 66 84 / 60 20 10 5 10 MACON 94 70 92 67 92 / 50 40 10 5 10 ROME 88 64 92 60 90 / 70 20 5 5 10 PEACHTREE CITY 89 64 89 60 87 / 60 30 10 5 10 VIDALIA 95 71 92 69 89 / 40 40 20 5 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01/01
Hazardous weather outlook, Jul 20, 5:55 AM EDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 AM EDT FRI JUL 20 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 555 AM EDT FRI JUL 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... WEAK SURFACE HIGH PRESSURE OVER THE GULF EXTENDS INTO THE LOWER MISSISSIPPI VALLEY REGION. A COLD FRONT OVER NORTHERN TENNESSEE THIS MORNING WILL SLOWLY MOVE SOUTH DURING THE DAY TODAY...AND WILL MOVE THROUGH THE STATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM WILL BE STRONG GUSTY WINDS AND FREQUENT LIGHTNING. SMALL HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. .DISCUSSION... A VERY MOIST AIRMASS IS IN PLACE OVER THE REGION AHEAD OF A COLD FRONT THAT IS MOVING SOUTH THROUGH THE TENNESSEE VALLEY. INSTABILITY WILL REMAIN MODERATE TODAY ACROSS NORTH AND CENTRAL GEORGIA...WITH CAPES RANGING FROM 1000 TO 2000 AND LIFTED INDICES FROM MINUS 2 TO MINUS 4. THE INSTABILITY COMBINED WITH UPPER LEVEL SUPPORT AND LIFT ASSOCIATED WITH THE COLD FRONT WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE AREA...WITH THE POSSIBILITY OF AN ISOLATED SEVERE STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS OVER CENTRAL GEORGIA SATURDAY AND ACROSS NORTH AND CENTRAL GEORGIA MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 20, 1:05 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
105 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL CARROLLTON 33.58N 85.08W
07/20/2007 E0.88 INCH CARROLL GA PUBLIC
&&
GRIFFITHSpecial weather statement, Jul 20, 1:09 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 109 PM EDT FRI JUL 20 2007 GAZ044-053-054-201800- 109 PM EDT FRI JUL 20 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN COWETA...FAYETTE AND SOUTHERN FULTON COUNTIES UNTIL 200 PM EDT... AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PALMETTO...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS COWETA...FAYETTE AND FULTON COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROSCOE...MADRAS... PALMETTO...THOMAS CROSSROADS...CANONGATE...TYRONE...SANDY CREEK... LEES MILL...SHARPSBURG AND PEACHTREE CITY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jul 20, 1:18 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
118 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG WACO 33.70N 85.19W
07/20/2007 HARALSON GA EMERGENCY MNGR
BARN BLOWN OFF FOUNDATION AT 884 OLD PLEASANT HILL
ROAD...66 POSTS IN BARN STRUCTURE PULLED FROM GROUND.
SEVERAL TREES ALSO DOWNED AT LOCATION.
1245 PM HAIL TALLAPOOSA 33.75N 85.29W
07/20/2007 E0.88 INCH HARALSON GA AMATEUR RADIO
&&
GRIFFITHLocal storm report, Jul 20, 1:28 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL BREMEN 33.71N 85.15W
07/20/2007 E0.75 INCH HARALSON GA PUBLIC
0124 PM TSTM WND GST BREMEN 33.71N 85.15W
07/20/2007 M60.00 MPH HARALSON GA PUBLIC
&&
GRIFFITHLocal storm report, Jul 20, 1:40 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL CENTRALHATCHEE 33.37N 85.10W
07/20/2007 E1.00 INCH HEARD GA LAW ENFORCEMENT
&&
GRIFFITHLocal storm report, Jul 20, 1:44 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
144 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND DMG CARROLLTON 33.58N 85.08W
07/20/2007 CARROLL GA TRAINED SPOTTER
FIVE TREES AND MULTIPLE POWER LINES DOWN.
&&
GRIFFITHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 57 min |
| Jul 20, 12:47 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 43 min |
| Jul 20, 1:22 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 23 min |
| Jul 20, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta | 64 min |
| Jul 20, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 39 min |
| Jul 20, 1:40 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Spalding | 65 min |
| Jul 20, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 54 min |
| Jul 20, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 52 min |
| Jul 20, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Upson | 48 min |
| Jul 20, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 34 min |
| Jul 20, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 47 min |
| Jul 20, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor | 60 min |
| Jul 20, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 57 min |
| Jul 20, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 46 min |
| Jul 20, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 51 min |
| Jul 20, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 50 min |
| Jul 20, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens | 66 min |
| Jul 20, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 55 min |
| Jul 20, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 64 min |
| Jul 20, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen, Wheeler | 55 min |
| Jul 20, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 62 min |
| Jul 20, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 21 min |
| Jul 20, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.